# SDR 08FDEA04042

- Difficulty date: September 25, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 53,973 hours, 12,076 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA74761
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON STA 6-100 AFT SIDE LONGERON 1R OUTBOARD FLANGE   APPROXIMATELY 2 INCHES LONG IMAGE ON X-RAY FILM.  REPAIRED AS PER SRM 53-10-00.   LONGERON REWORKED AS PER DRAWING AEA7476. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
